since my first single incident of AF on 28 March, like most people have become more aware of what heart is doing and feeling. I take 20 mg rivaroxaban daily with PIP bisoprolol which not had reason to use. This is the 2nd day on the trot when I am waking up struggling to properly get my focus. Is this a side effect of the drug, does anyone else get similar? It feels like the beginnings of labrynthitis which I have had a couple of times over past few years, together with one episode of BPV. I'm just trying to isolate what this is. Anyone else get the dizzies in rivaroxaban? Makes me aware I don't want to drive like this.
dizziness with rivaroxaban : since my first... - AF Association
I am similar at the moment and have been for the last 3 and half weeks. I cannot put my finger on what it is. 3 doctors have told me it is vertigo so I guess I have to trust them. It feels torturous to be honest though. I have been having loads of ectopics in recent weeks and am still not convinced this is unrelated to my dodgy ticker. Hope we both feel better soon. I am on Apixaban but have been on it for over a year and don't think it is the medication. Best wishes
Thank you so much for your response. I decided today to have the bisoprolol PIP for the first time in case this is what it's for if something was brewing. Given I haven't had a second episode, is this how it begins once you have awareness? My son says my pulse is irregular and Ive had a tense day waiting for improvement. Had 2nd PIP 5hours later. I can't judge whether it's getting better or I have just got used to it through the day. Either way I'm definitely "off". If I wake up with no change tomorrow I guess I'll see the GP. Am I being soft?
Sometimes AF and arrhythmias in themselves can just make you feel dizzy, fatigued and out of sorts even if you don't have the very obvious symptoms of palpitations. I think it takes a while to get your head round the diagnosis at first. Maybe make a GP appointment anyway to discuss your general concerns. You're not being too soft at all. We are all important and we need to feel comfortable with what is going on in our own bodies and understand it in order to have overall good wellbeing. This forum is a great source of strength and support for many people including me so I am sure you will get comfort from here as well. You are amongst friends xx
No, sensible. I noticed you said your son said your pulse felt irregular which means you don't feel it yourself? Not everyone has palpitations with AF so it is a good idea to learn how to take your own pulse, or maybe later buy a Kardia which will do it for you. Actually a simple oximeter will show AF. I think Bisoprolol should slow the HR but I don't believe it has much effect on the rhythm.
I take Rivaroxaban and get dizzy spells sometimes but I don't blame the Rivaroxaban because it comes and goes.
Hope you feel better soon.
Hi caos52 . I had my first AF experience last November, and they gave me the same rivaroxaban 20mg and I took 1 dose and about an hour later I felt all dizzy and like I was drunk . I didn't take anymore as my dr adviced me not to until I had seen my cardiologist because they were given to me in ANE . I am now on warfarin and only been on them 2 weeks today , they started me off slowly on 2mg and have upped me to 5mg today . I get a blood check with my finger every Thursday because I am waiting to have my ablation in the next 3 months. I had a headache for 2 days at first but then it went away. Other than that up to now I have been ok on warfarin . Did your dr exsplain to you about your medication? I think it's best to sit and ask questions about them as what suites one isn't always the same for others . Hope this helps 😊best wishes.
I'm on it now , just getting doses right , yes it's a pain going back every week but at least I no they are checking me over , once they are happy with things then it's every month or 2 , ime happy with that 👍🏼and I have changed my diet and blood pressure is down since I uped my beater blockers, tbh I feel a lot better in myself, then I start thinking do I really want the ablation now 🙄🤔🙈 I go back and forth with this over again , this is harder mentally for me sometimes as we don't get help for that part . So I'm happy to be on here to get some feedback and support. But I will keep doing as much research as possible until I am confident I have the right EP and feel good about the procedure 😊💗
I started Xarelto (15mg 2x a day, then down to 20mg after a month) 2 weeks ago and I have your symptoms EXACTLY!..Can't get focused even when the dizziness stops. Torturous is a decent description of how I feel most of the day. Coronovirus is making DR visits less attractive, but even if I went to primary DR. , my symptoms description will most likely not lead to any answers.